Camillo De Lellis - Selected Publications#


De Lellis, Camillo; Spadaro, Emanuele. Regularity of area minimizing currents II: center manifold. Annals of Math. (2) 183 (2016), no. 2, 499–575.

De Lellis, Camillo; Spadaro, Emanuele. Regularity of area minimizing currents III: blow-up. Annals of Math. (2) 183 (2016), no. 2, 577–617.

Buckmaster, Tristan; De Lellis, Camillo; Isett, Philip; Székelyhidi, László, Jr. Anomalous dissipation for 1/5-Hölder Euler flows. Annals of Math. (2) 182 (2015), no. 1, 127–172.

De Lellis, Camillo; Székelyhidi, László, Jr. Dissipative Euler flows and Onsager's conjecture. J. Eur. Math. Soc. (JEMS) 16 (2014), no. 7, 1467–1505.

De Lellis, Camillo; Spadaro, Emanuele. Regularity of area minimizing currents I: gradient L^p-estimates. Geom. Funct. Anal. 24 (2014), no. 6, 1831–1884.

De Lellis, Camillo; Székelyhidi, László, Jr. Dissipative continuous Euler flows. Invent. Math. 193 (2013), no. 2, 377–407.

De Lellis, Camillo; Székelyhidi, László, Jr. The h-principle and the equations of fluid dynamics. Bull. Amer. Math. Soc. (N.S.) 49 (2012), no. 3, 347–375.

De Lellis, Camillo; Spadaro, Emanuele Nunzio. Q-valued functions revisited. Mem. Amer. Math. Soc. 211 (2011), no. 991, vi+79 pp.

De Lellis, Camillo; Székelyhidi, László, Jr. The Euler equations as a differential inclusion. Ann. of Math. (2) 170 (2009), no. 3, 1417–1436.

Complete list of publications

Imprint Privacy policy « This page (revision-5) was last updated on Wednesday, 28. March 2018, 10:43 by System
  • operated by